Fluge & Mella's pre-trial study highlights life-changing potential of rituximab
Sasha gives the background and Simon gives the interpretation of the latest study from Haukeland, published today...
Discuss the article on the Forums.

New symptom, hands feet "heating"

Discussion in 'General Symptoms' started by SilverbladeTE, Oct 4, 2013.

  1. SilverbladeTE

    SilverbladeTE Senior Member

    Somewhere near Glasgow, Scotland
    past month or more been getting a new symptom on top of pain in hands
    randomly, get very unpleasant feeling similar to when your hands warm up after putting them in snow, but not as "sharp" but more "powerful" if that makes sense? In hands and feet like they're roasting kind of usually at same time.

    really bugger!
  2. alex3619

    alex3619 Senior Member

    Logan, Queensland, Australia
    Darn SilverbladeTE. It sound like small fiber polyneuropathy, which occurs in half of all patients, is a disorder I am all too familiar with, and leads to a syndrome called burning feet syndrome. Despite its name its really about extremities. At its worst it can feel like being on fire ... heat, not necessarily pain. Recently I found out (while in hospital on a blood thinner) that it can extend to the entire body.
    SilverbladeTE likes this.
  3. taniaaust1


    Sth Australia
    Hi, I used to get that symptom .. very hot, like burning up feet and hands. Its one I dont get any more (it went away itself).

    Alex's post I found interesting as there was a few occassions where it was like I had a heater inside of my body.. .like excess heat being produced inside. The heat was completely different then feeling feverish which is an all over feel thing. With the inner heat it was something that even a cold bath couldnt touch it and was still burning from the inside out.
  4. SOC

    SOC Senior Member

    I started feeling this burning feet thing on and off since I went completely off Cymbalta. I'm thinking, like alex3619, that it's small fiber polyneuropathy that was being masked (if that's the right word) by the pain management with Cymbalta.

    Since it's more annoying than painful, I'm still considering whether it's worth going back on the small dose (30 mg) of Cymbalta in order not to have the burning sensation.

    The little I've read suggests that small fiber polyneuropathy can be caused by many of the various and sundry things that plague us. If it's not one thing, it's another. :rolleyes:
    SilverbladeTE likes this.

See more popular forum discussions.

Share This Page